`a`
Advances in Mathematics of Communications (AMC)
 

ISSN 1930-5346(print)
ISSN 1930-5338(online)

Current volume

Go

Journal archive

Go


Advanced Search

Advances in Mathematics of Communications (AMC) publishes original research papers of the highest quality in all areas of mathematics and computer science which are relevant to applications in communications technology. For this reason, submissions from many areas of mathematics are invited, provided these show a high level of originality, new techniques, an innovative approach, novel methodologies, or otherwise a high level of depth and sophistication. Any work that does not conform to these standards will be rejected.

Areas covered include coding theory, cryptology, combinatorics, finite geometry, algebra and number theory, but are not restricted to these. This journal also aims to cover the algorithmic and computational aspects of these disciplines. Hence, all mathematics and computer science contributions of appropriate depth and relevance to the above mentioned applications in communications technology are welcome.

More detailed indication of the journal's scope is given by the subject interests of the members of the board of editors.

All papers will undergo a thorough peer reviewing process unless the subject matter of the paper does not fit the journal; in this case, the author will be informed promptly. Every effort will be made to secure a decision in three months and to publish accepted papers within six months.

  • AIMS is a member of COPE. All AIMS journals adhere to the publication ethics and malpractice policies outlined by COPE.
  • Publishes 4 issues a year in February, May, August and November.
  • Publishes online only.
  • Indexed in Science Citation Index E, CompuMath Citation Index, Current Contents/Physics, Chemical, & Earth Sciences, INSPEC, Mathematical Reviews, MathSciNet, PASCAL/CNRS, Scopus, Web of Science and Zentralblatt MATH.
  • Archived in Portico and CLOCKSS.
  • Shandong University is a founding institution of AMC.
  • AMC is a publication of the American Institute of Mathematical Sciences. All rights reserved.

Volume 11, 2017

Volume 11, Number 3, August 2017

Volume 11, Number 2, May 2017

Volume 11, Number 1, February 2017

Volume 10, 2016

Volume 10, Number 4, November 2016

Volume 10, Number 3, August 2016

Volume 10, Number 2, May 2016

Volume 10, Number 1, February 2016

Volume 9, 2015

Volume 9, Number 4, November 2015

Volume 9, Number 3, August 2015

Volume 9, Number 2, May 2015

Volume 9, Number 1, February 2015

Volume 8, 2014

Volume 8, Number 4, November 2014

Volume 8, Number 3, August 2014

Volume 8, Number 2, May 2014

Volume 8, Number 1, February 2014

Volume 7, 2013

Volume 7, Number 4, November 2013

Volume 7, Number 3, August 2013

Volume 7, Number 2, May 2013

Volume 7, Number 1, February 2013

Volume 6, 2012

Volume 6, Number 4, November 2012

Volume 6, Number 3, August 2012

Volume 6, Number 2, May 2012

Volume 6, Number 1, February 2012

Volume 5, 2011

Volume 5, Number 4, November 2011

Volume 5, Number 3, August 2011

Volume 5, Number 2, May 2011

Volume 5, Number 1, February 2011

Volume 4, 2010

Volume 4, Number 4, November 2010

Volume 4, Number 3, August 2010

Volume 4, Number 2, May 2010

Volume 4, Number 1, February 2010

Volume 3, 2009

Volume 3, Number 4, November 2009

Volume 3, Number 3, August 2009

Volume 3, Number 2, May 2009

Volume 3, Number 1, February 2009

Volume 2, 2008

Volume 2, Number 4, November 2008

Volume 2, Number 3, August 2008

Volume 2, Number 2, May 2008

Volume 2, Number 1, February 2008

Volume 1, 2007

Volume 1, Number 4, November 2007

Volume 1, Number 3, August 2007

Volume 1, Number 2, May 2007

Volume 1, Number 1, February 2007

Go to top